MathSciNet Relay Station
MathSciNet bibliographic data
MR2260872 35K57 (35B40 35K20)
Du, Lili; Xiang, Zhaoyin A further blow-up analysis for a localized porous medium equation. Appl. Math. Comput. 179 (2006), no. 1, 200–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement